# SDR BAQA092068

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,507 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Timer
- Part number: 606534802
- Part serial: 0756
- Condition: Failed
- Location: De Ice System
- Part time: 11,508 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DE ICE TIMER WILL NOT HEAT RT PARTING ELEMENT.  REPLACED WITH SERVICEABLE UNIT.   01/16/2004
